FIND THE ANSWERS

If I'm on antibiotics for a GI tract infection, is it OK to take peppermint at the same time to soothe my stomach?

Answer this question

Do you know the correct answer? Make money answering questions! Join now.
  • If I'm on antibiotics for a GI tract infection, is it OK to take peppermint at the same time to soothe my stomach?


Answers

If I'm on antibiotics for a GI tract infection, is it OK to take peppermint at the same time to soothe my stomach?
Read more
Positive: 68 %
Bacterial gastroenteritis happens when bacteria causes an infection in your gut. This causes inflammation in your stomach and intestines. You may also ...
Read more
Positive: 65 %

More resources

My WebMD Pages; My Account; Sign Out; H ... If you don’t take antibiotics ... You can protect yourself from getting an H. pylori infection with the same ...
Read more
Positive: 68 %
UTI Symptoms While on Antibiotics ... urinary tract infection. Antibiotics ... tract infection, as well as fever, night-time ...
Read more
Positive: 63 %
Bacteria and parasites can usually be destroyed with antibiotics. ... Children can also have diarrhea without having an infection, ... Take food home right ...
Read more
Positive: 49 %
Urinary tract infections (UTIs) are common infections that can affect the bladder, the kidneys and the tubes connected to them. Anyone can get them, but ...
Read more
Positive: 26 %

Show more results